# SDR DALA12003760865

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 77,415 hours, 74,012 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME CORRODED ON AND UNDER PAN FROM BS 389 TO 408.  REMOVED AND REPLACED FWD LOWER FRAME PER SRM 51-10-4 AND 51-30-1.  ACCOMPLISHED REPAIR PER SRM 53-05 FIG 44.
